# SDR ASAA0956014

- Difficulty date: June 24, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 10,654 hours, 3,388 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225135202
- Part serial: 4194
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Part time: 34,348 hours, 14,175 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WXR GENERATED RANDOM SPIKES ON BOTH DISPLAYS AT RANGES GREATER THEN 40 MILES. GROUNDED YES. UNABLE TO DUPLICATE. DUE TO HISTORY REMOVED AND REPLACED WXR R/T OPS TEST GOOD REF MM 34 43 41 400 801. VERIFICATION FLIGHT FAILED. REMOVED AND REPLACED WXR DRIVE UNIT REF 34 43 11. DURING REMOVAL / REPLACEMENT NOTED LOOSE FOREIGN MATERIAL INSIDE OF THE SEALED PORTION OF THE WAVE GUIDE THAT IS ATTACHED TO THE DRIVE UNIT. AIRCRAFT SIDE WAVE GUIDE NO DEFECTS NOTED. WXR OPS TEST CKS NML REF M/M 34 43 00. VERIFICATION FLIGHT SUCCESSFUL.
